# SDR SWIA200312081

- Difficulty date: June 6, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 17,019 hours, 24,573 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80055711
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL WENT OFF WITHOUT ANY MAP LIGHTS INDICATION WHILE APU WAS RUNNING ON THE GROUND AFTER 5 MIN.  REPLACED AURAL WARNING UNIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  S/N OFF 0411.
